# SDR NACA2023081100004

- Difficulty date: August 11, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 47,037 hours, 55,937 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR LOWER HINGE HOUSING CRACK. REPLACED HINGE FITTER AT MAIN ENTRY DOOR LOWER HINGER HOUSING I.A.W B737-300 SRM 51-40-2 PAGE 2~3 PAGE 6~7 (REV 130 ) .
